# SDR DALA1107149857

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR DOUBLER CRACKED AT RT AFT NLG DOOR AFT HINGE.   REMOVED & INSTALLED DOUBLER IAW SRM 53-05.  IDENTIFIED REPAIR IAW DPS 900-5-1 NR 4, PG 1 NDT VERIFIED    CRACK CONTAINED.  REQUIRED INSPECTION COMPLETED.
